A matrix interpolation between classical and free max operations. I. The univariate case

Type de document :
Article dans une revue
Journal of Theoretical Probability, Sprnger, 2010, 23 (2), pp.447-465
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00485352
Contributeur : Philippe Macé <>
Soumis le : jeudi 20 mai 2010 - 15:25:35
Dernière modification le : mercredi 12 octobre 2016 - 01:04:19

Identifiants

  • HAL Id : hal-00485352, version 1

Collections

Citation

F. Benaych-Georges, T. Cabanal-Duvillard. A matrix interpolation between classical and free max operations. I. The univariate case. Journal of Theoretical Probability, Sprnger, 2010, 23 (2), pp.447-465. <hal-00485352>

Partager

Métriques

Consultations de la notice

24